Repositorio de producción científica de la Universidad de Sevilla

On the "Favard theorem" and its extensions

 

Advanced Search
 
Opened Access On the "Favard theorem" and its extensions
Cites

Show item statistics
Icon
Export to
Author: Marcellán Español, Francisco
Álvarez Nodarse, Renato
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2001-01-15
Published in: Journal of Computational and Applied Mathematics, 127 (1-2), 231-254.
Document type: Article
Abstract: In this paper we present a survey on the "Favard theorem" and its extensions.
Cite: Marcellán Español, F. y Álvarez Nodarse, R. (2001). On the "Favard theorem" and its extensions. Journal of Computational and Applied Mathematics, 127 (1-2), 231-254.
Size: 305.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/43833

DOI: 10.1016/S0377-0427(00)00497-0

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)